# SDR A6WA2017120445455

- Difficulty date: November 26, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 30,414 hours, 29,371 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 6007522126
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYSTEM 2 HYD CASE DRAIN FILTER FRAME SUPPORT BRACKET HAS A 1" CRACK.  REMOVED AND REPLACED BRACKET IAW SRM 51-42-06.
